A member asked:

What is the definition or description of: norco (hydrocodone and acetaminophen) overdose?

A doctor has provided 1 answer
Dr. Vivek Iyer answered

Specializes in Anesthesiology

Overdose of opioids: Opioids, like Norco or Percocet, cause sedation, slowed breathing, and many other side effects. Overdosing on an opioid is the result of taking enough medication to profoundly slow or even stop your breathing. You could also potentially be so sedated that you stop breathing.

Answered 6/9/2017

666 views

Thank

Related Questions

A member asked:

Is it ok to take norco (hydrocodone and acetaminophen) when i workout?

3 doctors weighed in across 2 answers

A member asked:

Can i take flexerial 10mg with nOrco (hydrocodone and acetaminophen) 10/325?

8 doctors weighed in across 2 answers

A member asked:

Can I take norco (hydrocodone and acetaminophen) with gabapentine?

6 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question